MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 HYDROPHILIC INTERMITTENT CATHETER, MALE

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 HYDROPHILIC INTERMITTENT CATHETER, MALE
Model Number 53616GS
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Expiration Date Error (2528)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the catheter packaging label had the incorrect expiration date as 05/05/19, and the actual expiration date as per the system was 11/27/22 and had short count shipment.
 
Additional Manufacturer Narrative
The reported event was inconclusive.Visual inspection noted 49 unopened magic3 intermittent catheter insertion supply kits were received.The result of this investigation is inconclusive as we are unable to determine the number of products received by end customer.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review is not required because a review of the label could not have prevented this issue.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
MAGIC3 HYDROPHILIC INTERMITTENT CATHETER, MALE
Common Device Name
MAGIC3 HYDROPHILIC INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11285152
Report Number1018233-2021-00296
Device Sequence Number4371621
Product Code OHR
UDI-Device Identifier00801741072666
UDI-Public(01)00801741072666
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2019
Device Model Number53616GS
Device Catalogue Number53616GS
Device Lot NumberJUBY0249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date07/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;